MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE IRRIGATION ONLY HANDPIECE; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE IRRIGATION ONLY HANDPIECE; LAVAGE, JET
Catalog Number 0210200000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device is leaking from the cartridge during inspection out of the box.There was no patient impact, no delay, no medical intervention, and no adverse consequences.

Brand Name
INTERPULSE IRRIGATION ONLY HANDPIECE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8453347
Report Number0001811755-2019-00943
Device Sequence Number13788281
Product Code FQH
UDI-Device Identifier34546540144264
UDI-Public34546540144264
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210200000
Device Lot Number18234012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1